A Transfinite Sequence Of Omega-Models (Title Edited)

Journal of Symbolic Logic 37 (March):96-102 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A transfinite sequence of ?-models.Andrzej Mostowski - 1972 - Journal of Symbolic Logic 37 (1):96-102.
Models with the ω-property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Models of ${\rm Th}(\langle \omega^\omega<\rangle)$.John W. Rosenthal - 1974 - Notre Dame Journal of Formal Logic 15 (1):122-132.
The stability function of a theory.H. Jerome Keisler - 1978 - Journal of Symbolic Logic 43 (3):481-486.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
On Scott and Karp trees of uncountable models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
Almost everywhere domination.Natasha L. Dobrinen & Stephen G. Simpson - 2004 - Journal of Symbolic Logic 69 (3):914-922.
Consecutive Singular Cardinals and the Continuum Function.Arthur W. Apter & Brent Cody - 2013 - Notre Dame Journal of Formal Logic 54 (2):125-136.

Analytics

Added to PP
2011-01-04

Downloads
10 (#1,123,760)

6 months
2 (#1,136,865)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

In memory of Andrzej Mostowski.Helena Rasiowa & Wiktor Marek - 1977 - Studia Logica 36 (1-2):1 - 8.
Second order arithmetic and related topics.K. R. Apt & W. Marek - 1974 - Annals of Mathematical Logic 6 (3):177.

Add more citations

References found in this work

No references found.

Add more references